Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Carfilzomib has shown excellent outcomes for relapsed Multiple Myeloma. There have been increasing reports on cardiovascular adverse events. However, reports on severe pulmonary adverse events are rare. Our patient was a 79-year-old female, undergoing fourth-line therapy with Carfilzomib. At 24h after first administration, the patient was admitted to the emergency room complaining of dyspnoea. After a full recovery, the patient was re-evaluated. Since echocardiography showed normal cardiac function, Carfilzomib was re-initiated. At 24h after administration, the patient was re-admitted to the emergency room with severe dyspnoea, meeting criteria for ARDS. Despite mechanical ventilation, the patient developed cardiac arrest. Resuscitation was unsuccessful. Although patients might fully recover from a first episode of Carfilzomib-induced pulmonary toxicity, re-initiation of Carfilzomib is not recommended.

Citation

A Marschall, J C de la Flor Merino, T Linares Gravalos. Fatal pulmonary toxicity following Carfilzomib administration. Acute medicine. 2021;20(4):286-289

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 35072387

View Full Text